# SDR 05FDEA00750

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BEHIND AFT CARGO COMPARTMENT FRAME 77 LEFT SIDE APPROX STR 49L STR HAS 5 SQ INCHES OF  CORROSION.  REMOVED CORROSION AT FRAME 77 FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-00 FIG 104 TABLE 102.  REMOVED AND REPLACED STRINGER SECTION WITH NEW 48L FR 72-78 IAW A310-200 SRM 53-10-14.
